# SDR C2XA10IA193

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 24,719 hours, 18,416 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302301
- Condition: Overtemp
- Location: Nr 2
- Part time: 13,887 hours, 10,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2751, THE CREW REPORTED A BATT TWO OVERTEMP INDICATION.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
